# SDR COMA2011072250048

- Difficulty date: July 21, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N409CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 744
- Aircraft time: 25,281 hours, 21,202 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM DTW RECEIVED LOW OIL PRESSURE WARNING FOR RIGHT ENGINE.  EMERGENCY DECLARED, A/C RETURNED TO DTW LANDED SAFELY.  SERVICED RIGHT ENGINE WITH OIL AND PERFORMED OIL CONSUMPTION CHECK.  OIL CONSUMPTION CHECK WITH IN LIMITS.  PERFORMED CHIP DETECTOR TEST WITH NO DEFECTS FOUND.
